Review: could Opiate withdrawal cause Psychosis?
We study 615 people who have Opiate withdrawal from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
Opiate withdrawal (latest reports from 657 patients) is typically treated by Suboxone, Methadone Hydrochloride, Subutex, Clonidine Hydrochloride, Methadose, Buprenorphine Hydrochloride.
Psychosis (latest reports from 672 patients) has been reported by people with schizophrenia, depression, attention deficit hyperactivity disorder, bipolar disorder, high blood pressure.
On Jul, 19, 2014: No report is found.
You can also:
Get connected! Join a mobile support group:
- group for people who have Opiate withdrawal
Common treatments for Opiate Withdrawal and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (1 week ago):
Sudden hyperthyroidism following opiate, alcohol cessation and a immediately following a prescribed increase in citalopram.
From this study (3 weeks ago):
I started taking Tegretol within a month of childbirth for symptoms of depression and irritability. I sought treatment. I informed my doctor that I had been diagnosed in the past as bipolar and post traumatic stress disorder. Most of my doctors had only recommended psychotherapy with no medication. I was only given medication when I insited that I needed something so I could concentrate on work, school,etc.this was only after a traumatic experience in my life.Back then it had been anti-depressants and a 15 day supply of xanax. I had results with Tegretol in the past at 100mg, when I tried it a year before when I was out of the country at a doctors suggestion. Anyway, I explained this and the current treating doctor gave me Tegretol. At first I was given 100mg 2xdaily, which the doctor increased to 200mg. I did not tolerate that dosage well. I experienced interruptions with sleep; and extreme fatigue, sensory dullness and facial muscle tightening so much so that my friends told me that I don't need to take that medicine; as they were concerned for me.I informed my doctor and he placed me back on 100mg. I discontinued use for one month due to religious fasting. My doctor had me taper off a half dose and then go off the medication for the month. After that month I recontinued use but did not gradually increase as I had not seen my doctor again. I went back on at full dosage, and experienced paranoia and irritability. I was later hospitalized for psychosis.
From this study (2 months ago):
Have not received treatment for CTS yet.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- Has long term clonazepam use caused you seemingly irreversible psychosis, for which you were given an antipsychotic? if so, were you able to get off of the antipsychotic and clonazepam? how?
Started clonazepam around 2002. In 2007, I was hospitalized (I'm not sure what the doctors were thinking) and I was given an antipsychotic as well, and maybe another medication. My psychiatrist lowered and eliminated all my medication in 2011 and 2012, and each time was hospitalized and again given ...
- Does anyone have any advice for someone going through suboxone withdrawal that has hepatitis c?
My husband is going through Suboxone withdrawal right now. I read that the virus replicates during withdrawal because of the stress that the immune system is under. Does anyone have any experience with this, or any advice? I want to make this as easy and safe an experience as possible. Thank you!
- I've been prescribed ativan and clonidine (or kapvay) is it safe to take together?
I've been going through heel with feelings of: skin crawling, chills, panic attacks, feeling like I'm high on caffeine, diarrhea, I can't sleep ... you get the picture ...
More questions for: Opiate withdrawal, Psychosis
You may be interested at these reviews (what is this?):
- Zoloft & klonipin created a horrible psychosis
Causes psychosis, bipolar anxiety and seizures. Violence happens on all psychiatric drugs. Curing psychosis and deafness took the complete abandonment of psychiatry.
- Psychotic episode post amiodarone
83 year old female post amiodarone and pacemaker insertion had acute episode of psychosis, memory loss, became delusional. Symptoms were primarily targeted to live in daughter. Psychosis became somewhat dormant with frequent exacerbation and eruptions. This patient was previously intact emotiona ...
More reviews for: Opiate withdrawal, Psychosis
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.